# SDR COMA9660023

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Radio Alt
- Part number: 6222855011
- Condition: Defective
- Location: Avionics
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING, GROUND LIFT DUMP DID NOT AUTO DEPLOY.  REPLACED THE NR 1 RADIO ALTIMETER.
